Involve: A Journal of Mathematics
- Volume 12, Number 6 (2019), 901-918.
Occurrence graphs of patterns in permutations
We define the occurrence graph of a pattern in a permutation as the graph whose vertices are the occurrences of in , with edges between the vertices if the occurrences differ by exactly one element. We then study properties of these graphs. The main theorem in this paper is that every hereditary property of graphs gives rise to a permutation class.
Involve, Volume 12, Number 6 (2019), 901-918.
Received: 11 July 2016
Revised: 15 February 2019
Accepted: 18 February 2019
First available in Project Euclid: 13 August 2019
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Kristinsson, Bjarni Jens; Ulfarsson, Henning. Occurrence graphs of patterns in permutations. Involve 12 (2019), no. 6, 901--918. doi:10.2140/involve.2019.12.901. https://projecteuclid.org/euclid.involve/1565661763